RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 5  


Ordinary Differential Equations
Properties of some plane sets, and boundary value problems
S. A. Brykalov
739
On the stability of a system of neutral type
B. G. Grebenshchikov, V. I. Rozhkov
747
On limit cycles for a class of dynamical systems with a cylindrical phase space
M. V. Dolov, E. V. Kruglov
752
Qualitative investigation of a system of differential equations in the presence of an algebraic integral
Zh. V. Zakharenko, A. I. Yablonskii
759
A priori boundedness of the derivatives of solutions for a system of ordinary differential equations
A. I. Zvyagintsev
765
On the regularity of differential equations that are linearized with respect to some of the variables
A. M. Samoilenko, V. L. Kulik
773
On the stability in the critical case of a root equal to unity for continuous-discrete systems
E. F. Starozhilov
778

Partial Differential Equations
Unbounded solutions of a nonlinear equation of heat conduction with transfer
U. G. Abdullaev
786
A nonlinear inverse problem of the simultaneous reconstruction of the evolution of two coefficients in Navier–Stokes equations
I. A. Vasin
795
On the solution space of elliptic equations on Riemannian manifolds
A. A. Kon'kov
805
Higher approximations of the averaging method for the vibration convection problem
V. B. Levenshtam
814
The asymptotic behavior as $t\to\infty$ of the solution of an initial-boundary value problem in the theory of internal waves
V. N. Maslennikova, I. M. Petunin
823
Problems of Bitsadze–Samarskiǐ type for a class of equations of mixed type
M. Mirsaburov
829
The Dirichlet problem for nonlinear quasi-elliptic operators
I. E. Mozolevski
835

Numerical methods
On a class of iterative methods for solving multidimensional problems in mathematical physics
V. N. Abrashin
840
On a class of difference schemes on dynamic locally condensing grids
P. N. Vabishchevich, P. P. Matus, V. G. Rychagov
849
On the rate of convergence of the Bubnov–Galerkin method for a nonlinear problem in the theory of elastic shells
S. E. Zhelezovsky
858
A modified marching algorithm for the solution of a system of three-point vector equations
E. S. Nikolaev, K. L. Orlov
870

Short Communications
Numerical-statistical methods for finding a solution to the Dirichlet problem at separate points
V. M. Ivanov, O. Yu. Kulchitskii
882
Construction of a general solution to a linear transport equation for a periodic medium
M. G. Muradyan
885
On the rate of convergence of the finite element method in the Signorini problem
R. V. Namm
888
Some bifurcations of the controllability regions of bilinear systems
N. A. Sizova
890
On the Tricomi problem for an equation of the second kind in the case of an arbitrary domain
R. S. Khairullin
894
The Laplace operator and packings of balls in a Euclidean space
V. A. Yudin
896

Anatoliǐ Iosifovich Yablonskiǐ
I. V. Gaishun, A. M. Goncharenko, E. A. Grebenikov, V. I. Gromak, N. A. Izobov, V. A. Il'in, S. G. Kondratenya, N. A. Lukashevich, I. P. Martynov, L. M. Sushchenya, T. K. Shemjakina
899

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
904
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019